Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
On Maass-Jacobi forms
Authors: Yang, Jae-Hyun
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Communications of the Korean Mathematical Society
Volume: 18
Issue / Number: 3
Start Page: 393
End Page: 427
Document Type: Article
ID: 191060.0
Lattice representations of Heisenberg groups
Authors: Yang, Jae-Hyun
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: Mathematische Annalen
Volume: 317
Start Page: 309
End Page: 323
Document Type: Article
ID: 137084.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.